RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 62–64 (Mi faa862)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Generalized solutions of coagulation equations

P. B. Dubovski

Obninsk Institute for Nuclear Power Engineering

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 133–134

Bibliographic databases:

UDC: 517.9
Received: 03.08.1989

Citation: P. B. Dubovski, “Generalized solutions of coagulation equations”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 62–64; Funct. Anal. Appl., 25:2 (1991), 133–134

Citation in format AMSBIB
\Bibitem{Dub91}
\by P.~B.~Dubovski
\paper Generalized solutions of coagulation equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 62--64
\mathnet{http://mi.mathnet.ru/faa862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142211}
\zmath{https://zbmath.org/?q=an:0757.45008}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 133--134
\crossref{https://doi.org/10.1007/BF01079594}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600008}


Linking options:
  • http://mi.mathnet.ru/eng/faa862
  • http://mi.mathnet.ru/eng/faa/v25/i2/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsov Yu.A., Kuznetsova A.Yu., “Nekotorye matematicheskie modeli dinamiki strukturirovannykh populyatsii”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 3-2, 99–107  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:255
    Full text:91
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020